# SDR DL73K010472

- Difficulty date: March 23, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 49,629 hours, 38,757 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 941D3352
- Part serial: SE6725
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING T/S FOR ITEM ON LT AC BUS WOULD NOT COME ON LINE. FOUND APU GEN C/B WITH BURNED / SCORCHED TERMINALS AT THE B-1/2/3 POSITIONS.  REPLACED APU GEN C/B AS PRECAUTION.
